# SDR HNAA2025062400458

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 44,693 hours, 40,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF BURNING RUBBER AROUND 18K.  RAN ENGINES W APU ON AIR GROUNDS OPEN HYDRAULICS AND PACKS RUNNING INSPECTED MAIN BATT 1,2 & BACKUP RELAY BOX. INSPECTED RIGHT & LEFT HAND RELAY SUPPORT AND RIGHT & LEFT POWER CONTROL DIST BOXES INSPECTED BOTH PACK 1 & 2 NO SMELL OF BURNING RUBBER. A/C OK FOR SERVICE
